MathSciNet Relay Station
MathSciNet bibliographic data
MR1116253 32A40 (32D99)
Calbeck, William S. $L\sp p$ function decomposition on $C\sp \infty$ totally real submanifolds of ${\bf C}\sp n$. Proc. Amer. Math. Soc. 117 (1993), no. 1, 187–194.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement